# SDR F3LA00141

- Difficulty date: July 6, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Corroded
- Location: Aileron Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON AILERON ACTUATOR REACTION LINK AROUND BEARING RETAINER AND A CRACK ON BEARING BOSS.  MAINTENANCE REPLACED AILERON ACTUATOR REACTION LINK WITH NEW LOWER ASSY PER MM 27-11-101.  (M)
